On some applications of fuzzy points

Maximilian Ganster, D. N. Georgiou, S. Jafari, S. P. Moshokoa


The notion of preopen sets play a very important role in General Topology and Fuzzy Topology. Preopen sets are also called nearly open and locally dense. The purpose of this paper is to give some applications of fuzzy points in fuzzy topological spaces. Moreover, in section 2 we offer some properties of fuzzy preclosed sets through the contribution of fuzzy points and we introduce new separation axioms in fuzzy topological spaces. Also using the notions of weak and strong fuzzy points, we investigate some properties related to the preclosure of such points, and also their impact on separation axioms. In section 3, using the notion of fuzzy points, we introduce and study the notions of fuzzy pre-upper limit, fuzzy pre-lower limit and fuzzy pre-limit. Finally in section 4, we introduce the fuzzy pre-continuous convergence on the set of fuzzy pre-continuous functions and give a characterization of the fuzzy pre-continuous convergence through the assistance of fuzzy pre-upper limit.


Fuzzy Topology; Fuzzy points; Fuzzy convergence; Fuzzy separation axioms; Fuzzy preopen sets

Full Text:



K. K. Azad, On fuzzy semi continuity, fuzzy almost continuity, and fuzzy weakly continuity, J. Math. Anal. Appl. 82 (1981), 14-32. https://doi.org/10.1016/0022-247X(81)90222-5

Naseem Ajmal and B. K. Tyagi, On fuzzy almost continuous functions, Fuzzy sets and systems 41 (1991), 221-232. https://doi.org/10.1016/0165-0114(91)90226-G

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. https://doi.org/10.1016/0022-247X(68)90057-7

H. Corson and E. Michael, Metrizability of certain countable unions, Ilinois J. Math. 8 (1964), 351-360. https://doi.org/10.1215/ijm/1256059678

M. A. Fath Alla, On fuzzy topological spaces, Ph.D. Thesis, Assuit Univ. Sohag, Egypt (1984).

D. N. Georgiou and B. K. Papadopoulos, Convergences in fuzzy topological spaces, Fuzzy Sets and Systems, 101 (1999), no. 3, 495-504. https://doi.org/10.1016/S0165-0114(97)00112-7

T. P. Johnson and S. C. Mathew, On fuzzy point in topological spaces, Far East J. Math. Sci. (2000), Part I (Geometry and Topology), 75-86.

Hu Cheng-Ming, Fuzzy topological spaces, J. Math. Anal. Appl. 110 (1985), 141-178. https://doi.org/10.1016/0022-247X(85)90340-3

A. S. Mashhour, M. E. Abd El Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47-53.

Pu. Pao-Ming and Liu Ying-Ming, Fuzzy topology. I. Neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599. https://doi.org/10.1016/0022-247X(80)90048-7

Pu. Pao-Ming and Liu Ying-Ming, Fuzzy topology. II. Product and quotient spaces, J. Math. Anal. Appl. 77 (1980), 20-37. https://doi.org/10.1016/0022-247X(80)90258-9

M. N. Mukherjee and S. P. Sinha, On some near-fuzzy continuous functions between fuzzy topological spaces, Fuzzy Sets and Systems 34 (1990) 245-254. https://doi.org/10.1016/0165-0114(90)90163-Z

S. Saha, Fuzzy δ−continuous mappings, J. Math. Anal. Appl. 126 (1987), 130-142. https://doi.org/10.1016/0022-247X(87)90081-3

M. K. Singal and Niti Prakash, Fuzzy preopen sets and fuzzy preseparation axioms, Fuzzy Sets and Systems 44 (1991), no. 2, 273-281. https://doi.org/10.1016/0165-0114(91)90010-N

C. K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl. 46 (1974), 316-328. https://doi.org/10.1016/0022-247X(74)90242-X

C. K. Wong, Fuzzy topology, Fuzzy sets and their applications to cognitive and decision processes (Proc. U. S.-Japan Sem., Univ. Calif., Berkeley, Calif., 1974), 171-190. Academic Press, New York, 1975. https://doi.org/10.1016/B978-0-12-775260-0.50012-8

Tuna Hatice Yalvac, Fuzzy sets and functions on fuzzy spaces, J. Math. Anal. Appl. 126 (1987), 409-423. https://doi.org/10.1016/0022-247X(87)90050-3

L. A. Zadeh, Fuzzy sets, Inform. Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Fuzzy δ∗-almost continuous and fuzzy δ∗-continuous functions in mixed fuzzy ideal topological spaces
Binod Chandra Tripathy, Gautam Chandra Ray
Proyecciones (Antofagasta)  vol: 39  issue: 2  first page: 435  year: 2020  
doi: 10.22199/issn.0717-6279-2020-02-0027

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt